Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 3, Pages 193-202

Difference equations of Volterra type and extension of Lyapunov's method

M. Zouyousefain

Division of Math, Science, and Technology, Mountain View College, Dallas 75211, Texas, USA

Received 1 January 1990; Revised 1 May 1990

Copyright © 1990 M. Zouyousefain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, the stability properties of nonlinear difference equations of Volterra type is discussed. For this purpose some comparison Theorems are developed, then using these results the stability of the nonlinear difference equations of Volterra type is investigated.